# SDR CALA2025050104375

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N876947
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)-EA 5210-03219-CORROSION ON BRACKET FWD POSITION ON CENTER SCUFF PLATE AREA DOOR 4R. NO DOT.REF:124363 SDR/SFR REPORTING ONLY REMOVED AND REPLACED HAT STIFFENER (BRACKET) ON FWD POSTION ON C NTER SCUFF PLATE AREA DOOR 4RH IAW SRM 51-40-02-0G-0 AND RESTORE SURFACE IAW B757-200 AMM 51-21-04-107-027 AMM 51-21-14-370-801 A ND AMM 51-21-15-370-801
